# SDR FDEA201701150178

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 3,177 hours, 1,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: 65B4028912
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK,  FOUND 4 EMERGENCY ESCAPE HARNESSES MISSING THE D LINK.
